Journal of Inequalities and Applications
Volume 1 (1997), Issue 4, Pages 311-325
Some counterpart inequalities for a functional associated with Jensen’s inequality
1Department of Mathematics, University of Transkei, Private Bag Xl, Unitra, Umtata 5100, South Africa
2Department of Mathematics, University of Western Australia Nedlands, WA, 6907, Australia
Received 1 November 1996
Copyright © 1997 S. S. Dragomir and C. J. Goh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We derive several inequalities for a functional connected with the well-known Jensen inequality on . Some applications for arithmetic and geometric means, and for the entropy mapping in information theory are also discussed.